Reusable Face Coverings for ONLY 1 | use code: DRXEPV

Allergy & Hayfever Relief Tablets Cetirizine 30 Days

Allergy & Hayfever Relief Tablets Cetirizine 30 Days Allergy & Hayfever Relief Tablets Cetirizine 30 Days

30 Tablets 
Now £1.00
Was £2.49 You save £1.49
In Stock
Delivery information Product #0008858

Please note images are for illustration purposes and may differ from the product(s) you receive

These hay fever tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as an active ingredient to protect your body from allergy symptoms caused by pollen, skin allergies, dust/mould allergies, or pet allergies.

Allergy & Hayfever Relief Tablets Cetirizine 30 Days

These 30 Day Allergy & Hayfever Relief tablets can be used by adults and children (6 years and up) to prevent and treat allergic conditions such as hay fever and treat allergic reactions that affect the skin. These tablets are specially formulated to provide allergy relief and soothe sore, itchy eyes rashes and hives.

This can be used by adults and children above 6 years, making this an ideal hay fever medication or general antihistamine for the whole family.

How Does Allergy & Hayfever Relief Tablets Work?  

These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as active ingredients.

These hay fever tablets can help provide fast, much-needed relief from allergic reactions such as;

  • Rashes
  • Sneezing
  • Watery eyes
  • Running or blocked nose. 

 

Approved by Claire Makey - Pharmacist on the 08/04/2021.
For more information, view our medical team

Always take Cetirizine Hydrochloride 10 mg tablets exactly as your doctor has told you. You should check with your doctor or your pharmacist if you are not sure.

Adults, elderly patients and children 12 years and over: 1 tablet daily Children aged between 6 to 12 years: tablet (5mg) twice daily Patients with moderate kidney problems: tablet (5mg) once daily

Method of administration Cetirizine Hydrochloride 10 mg tablets can be taken with food or without food. The tablets should be swallowed with water. If you take more Cetirizine Hydrochloride 10 mg tablets than you should Contact your doctor or Accident and Emergency department at your nearest hospital. Take this leaflet and any tablets you still have with you. Symptoms of overdose include confusion, diarrhoea, dizziness, tiredness, feeling generally unwell, dilated pupils, itching, restlessness, sleepiness, loss of consciousness, tremor, headache, abnormal rapid heart rate or problems passing urine.

Do not take Cetirizine Hydrochloride 10 mg tablets: If you are allergic (hypersensitive) to Cetirizine Hydrochloride, to any of the other ingredients of Cetirizine Hydrochloride 10 mg tablets, to hydroxyzine or to piperazine derivatives (closely related active substances of other medicines). If you have severe kidney problems. If you have or there is a family history of problems with galactose intolerance, the Lapp lactase deficiency or glucose-galactose malabsorption. Cetirizine Hydrochloride 10 mg tablets are not for use in children under 6 years of age.

 Take special care with Cetirizine Hydrochloride 10 mg tablets If you have liver and kidney problems, please ask your doctor for advice; if necessary, your doctor may recommend a lower dose. When drinking alcohol while taking this medicine. If you are an epileptic patient or a patient at risk of convulsions (fits), you should ask your doctor for advice. If you have predisposition factors of urinary retention (eg: spinalcord lesion, prostatic hyperplasia) as cetirizine increases the risk of urinary retention. Taking other medicines Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

The available information on this medicine suggests no interactions with other medicines should be expected. Allergy skin tests are inhibited by antihistamines and a wash-out period (of 3 days) is required before performing them.

Pregnancy and breast-feeding Pregnancy: As with other drugs, use of Cetirizine Hydrochloride 10 mg tablets should be avoided in pregnant women. Accidental use of the drug by a pregnant woman should not produce any harmful effects on the foetus. Nevertheless, the use of the medicine during pregnancy should be discontinued. Breast-feeding: Do not use this medicine while breast feeding because cetirizine passes into breast milk.

Ask your doctor or pharmacist for advice before taking any medicine. Driving and using machines A few people have experienced dizziness, drowsiness or fatigue after taking cetirizine. If affected, do not attempt any skilled task such as driving or operating machinery. Do not exceed the recommended dose. Take special care if you drink alcohol while taking Cetirizine Hydrochloride 10 mg tablets- the effect may be increased. Never drink and then drive or operate tools and machines.

 Important information about some of the ingredients of Cetirizine Hydrochloride 10 mg tablets This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

Like all medicines, Cetirizine Hydrochloride 10 mg tablets can cause side effects, although not everybody gets them.

The following side effect is very rare, but you must stop taking the tablets and speak to your doctor straight away if you notice these symptoms:

 Rare side effects (may affect up to 1 in 1000 people) A severe allergic reaction including rash, itchiness and fever, swollen throat, face, eyelids or lips. This reaction may start soon after you first take the medicine, or it might start later. Convulsions or fits Very rare side effects (may affect up to 1 in 10,000 people) Unusual bleeding or bruising Swelling of the skin particularly around the face Not known (Not known: frequency cannot be estimated from the available data) In very rare cases people have thought about committing suicide and if you feel this way then stop taking the tablets and see your doctor.

The following side effects have also been reported. Common side effects (may affect up to 1 in 10 people) Tiredness, feeling sleepy Pain in the abdomen Headache Dizziness Dry mouth Sore throat Nausea Cold-like symptoms of the nose (children only). Diarrhoea (children only) Uncommon side effects (may affect up to 1 in 100 people) Itching and rash Tingling in the hands and feet Diarrhoea Feeling agitated. Feeling weak or generally unwell Rare side effects (may affect up to1 in 1000 people) Fast heart beat Oedema (generalised swelling due to water retention) Abnormal liver function test results (your doctor will know what to do) Increased weight Aggression, confusion, depression, hallucination (hearing or seeing things), sleeplessness Urticaria (hives). Very rare side effects (may affect up to 1 in 10,000 people) Blurred vision, difficulty focussing Rotation of the eyes Bad taste in the mouth Tremor, tics Involuntary movements and/or jerking of the limbs Muscle spasms in the neck and shoulders Fainting A recurring rash Bed wetting, pain and/or difficulty passing water Not known side effects Increased appetite Vertigo Urinary retention Some cases of memory loss and/or impairment have also been reported.

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme, Website: www.mhra.gov.uk/yellowcard By reporting side effects you can help provide more information on the safety of this medicine

Hayfever Relief Cetirizine Tablets

Each Cetirizine 10mg Tablet contains 10 mg of the active ingredient cetirizine hydrochloride/Dyhydrochloride.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Cheap and effective

These are a good price. I use them to control my allergy as recommended by my GP. They are effective

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Summer essential

Hayfever sufferer

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Tablets Cetirizine 30 Days as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Tablets Cetirizine 30 Days as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Standard cheap antihistamine

Does what it says on the box

0 out of 0 people found this useful. Yes No Report abuse
 rated Allergy & Hayfever Relief Tablets Cetirizine 30 Days as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close